MathSciNet Relay Station
MathSciNet bibliographic data
MR2879479 93C65 (93B05 93B07 94C99)
Cheng, Daizhan; Qi, Hongsheng Controllability and observability of Boolean control networks. Automatica J. IFAC 45 (2009), no. 7, 1659–1667.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement